# SDR SWIA2020012047828

- Difficulty date: January 10, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 7,042 hours, 5,332 cycles
- System (JASC): 5640 · Inspection Windows
- Part: Window
- Condition: Cracked
- Location: Inspection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 811CLW INSPECTION WINDOW CRACKED.        (C-CHECK)   RO:1/14/2020REMOVED AND REPLACED PANEL 811CLW INSPECTION WINDOW.  AMM.
